# SDR AALA20070544

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  RETURNED TO MSY AND LANDED WITHOUT INCIDENT. FOUND GEAR LATCH AND PRESSURE WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
